# SDR USAA050336

- Difficulty date: March 2, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Engine: Cfmint CFM563B2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 40,275 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - STRINGER CLIP, .5 INCH CRACK, STATION 706, STRINGER 11R.  REPLACED TIE CLIP IAW SRM 51-10-02.
